# SDR SIMA200616719

- Difficulty date: June 13, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564122001
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV, FOUND FRAME 72 BENT JUST ABOVE FLOOR LEVEL ON LEFT SIDE OF BAGGAGE COMPARTMENT.  REPAIRED FRAME 72 IAW SRM 53-00-04 FIGURE 201 BY CUTTING OUT DAMAGE AND SPLICING IN A NEW PIECE OF FRAME.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
